MathSciNet Relay Station
MathSciNet bibliographic data
MR882785 (88d:47004) 47A10
Beauzamy, Bernard Opérateurs de rayon spectral strictement supérieur à $1$. (French) [Operators with spectral radius strictly greater than $1$] C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 10, 263–266.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement